MAUDE Adverse Event Report: RANIR LLC MEIJER MTH GD RST ASRD W/TRAY 2CT; MOUTHGUARD, OVER-THE-COUNTER

RANIR LLC MEIJER MTH GD RST ASRD W/TRAY 2CT; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD RST ASRD W/TRAY 2CT CRTN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated after fitting the first guard and using it for about 3 weeks, the guard broke and split into two during use at the middle where it was very thin.Consumer threw away the guard.

Brand Name
MEIJER MTH GD RST ASRD W/TRAY 2CT
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10417982
Report Number1825660-2020-00792
Device Sequence Number4016260
Product Code OBR
UDI-Device Identifier00719283190390
UDI-Public719283190390
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133423
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMTH GD RST ASRD W/TRAY 2CT CRTN
Device Lot Number287842
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1